Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Delayed period. Taken ultrasonography. Should I take gestin?

hi i am 29 yrs married lady having regular period always but this time my period is almost 25 days late.for that i went to gyne doctor.He gave me tab gestin 1 tb bd for 5days.and advised to do home pregnancy test . according to his advise i hv done my test on 29th jan but its negative.then again went to that doctor and he gave me medicines to geting my period.allready i am feeling some symptoms of there is neccesary to take a ultrasonogaphy for confirmation before going to use those medicine
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Since you have always had regular cycles and I presume, are on no contraception, you must exclude pregnancy first before taking any further medication. You should get a trans-vaginal ultrasound to rule out the possibility of pregnancy. You may also get a serum test for beta-hCG levels. Discuss further management with your health care provider. Take care.
Answered: Sat, 2 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor